Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Hello from TX

irishdolliirishdoll Posts: 7
edited 06/11/2012 - 8:22 AM in Pain Medications
I tried to leave a message, but I am not sure I am doing this correct. So this is a test. I am wanting to ask a question about lyrica and would like to hear from anyone who has taken it. I have gained 10 pounds with no change in my diet. Help!
advertisement

Comments

  • I guess I should give more info.
    I have had 4 spine surgeries, 3 have been fusions. I have fibro, OA, Osteo, and hyperthyrodism. I have recently gone off opiates and now take cymbalta, restoril and lyrica. I need the pain relief but wonder what I need to do to get rid of the weight.
  • Welcome to SH. You'll undoubtedly find TONS of useful info here and plenty of helpful people on the message boards.

    I take Lyrica but my situation is not the norm...since my insurance (Medicaid) doesn't cover it, and I had a really bad reaction to Neurontin so I can't take that, I can only take the Lyrica when my PM has samples, which isn't on a consistent basis. It sucks because I get past the side effects and get to where it's helping me some, and I have to quit taking it again. But anyway, I haven't had an issue with the weight gain,and in fact I have lost over 70 pounds since last November (not because of meds, but because I really needed to so I completely changed my diet and exercise regime). However, if I had Lyrica all the time w/o having to depend on the PM clinics supply, I don't know if I might gain weight from it or not? I can only tell you now that I haven't gained any. I'm sure you'll hear from others here that take Lyrica as to how it is for them.

    Sorry I couldn't be much help-just wanted you to know that it IS possible to not gain weight from Lyrica.

    Best of luck to you...take care of you...
Sign In or Register to comment.